Iterated function systems with overlaps and self-similar measures
Publication in refereed journal


Times Cited
Web of Science49WOS source URL (as at 25/02/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThe paper considers the iterated function systems of similitudes which satisfy a separation condition weaker than the open set condition, in that it allows overlaps in the iteration. Such systems include the well-known Bernoulli convolutions associated with the PV numbers, and the contractive similitudes associated with integral matrices. The latter appears frequently in wavelet analysis and the theory of tilings. One of the basic questions is studied: the absolute continuity and singularity of the self-similar measures generated by such systems. Various conditions to determine the dichotomy are given.
All Author(s) ListLau KS, Ngai SM, Rao H
Journal nameJournal of the London Mathematical Society
Year2001
Month2
Day1
Volume Number63
PublisherLONDON MATH SOC
Pages99 - 116
ISSN0024-6107
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2021-26-02 at 01:45